| Catalog Number |
X425H |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an surgical procedure on an unknown date and suture was used.During the procedure, it was found that the package had been damaged and had a hole before opening the package.The package had been stored for a long time.There were no adverse consequences to the patient.No additional information was provided.